# SDR AALA202402271397

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 64,930 hours, 26,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY SERVICE DOOR (R1) GUST LOCK RELEASE PIN STUCK AND WILL NOT ALLOW DOOR TO BE CLOSED. REMOVED AND REPLACED GUST LOCK RELEASE BUTTON ON R1 DOOR. PER AMM 52-41-21-000-801.
